# SDR MYWA110127

- Difficulty date: December 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,577 hours, 11,306 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  MCO AIRPORT AFTER T/O PASSING FOURTEEN THOUSAND FEET THE LEFT BLEED AIR TRIP OFF LIGHT ILLUMINATED FOLLOW MAI PROCEDURES.  T/S LEFT ENGINE AND FOUND PRECOOLER CONTROL VALVE KISS SEAL DAMAGED.  REPLACED PRECOOLER VALVE SEAL IAW B737-800 M/M 36-12-02, OPS CHECK PENDING.  ENGINE RUN OPS AND LEAK CHECK OK IAW AMM36-12-02 AND AMM 71-00-00.
